Bulletin of the American Mathematical Society

Surgery in $M \times N$ with $\pi _1 M \ne 1$

Robert Williamson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 582-585.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530562

Mathematical Reviews number (MathSciNet)
MR0243538

Zentralblatt MATH identifier
0203.56301

Citation

Williamson, Robert. Surgery in $M \times N$ with $\pi _1 M \ne 1$. Bull. Amer. Math. Soc. 75 (1969), no. 3, 582--585. https://projecteuclid.org/euclid.bams/1183530562


Export citation

References

  • 1. J. Milnor, On simply connected 4-manifolds, Internat. Sympos. Algebraic Topology, Univ. Nacional Autonoma de Mexico, 1956, pp. 122-128.
  • 2. C. T. C. Wall, Surgery of non-simply connected manifolds, Ann. of Math. (2) 82 (1966), 217-276.
  • 3. C. T. C. Wall, Surgery of compact manifolds, Notes, University of Liverpool, England, 1967.